Since my levels are so out of whack I have been getting terrible headaches and muscle spasms. I was wondering if anyone else get headaches too. Also I'm not sure but I had a couple of handfulls of M&M's last night before I got the headache and i remember having a brownie don't know if it was the same day as my headache but...
Just coincidence or could being hypo and getting headaches from chocolate be connected?
Funny you should ask that. I have been very irregular. When I was overmedicated they were every 3 weeks. Undermedicated every 2 weeks but I don't have it right now. Last one was the 30th of Jan. Is this related?
I can be and I would suggest getting your female panels ran to check out your estrodiol and progesterone levels tested.
Make sure you check out getting those labs with an A-4 doctor - they can relate much better. If you are not sure what I am talking about here look at my journal on my profile about A-4 doctors - you will see alot posted there.
Also if you are switching your thyroid meds alot - you shouldn't have cravings but the headaches can linger for approx two weeks after a dosage change.
I have had the odd headache after taking Thyroxin (Eutroxzig) but nothing that paracetomol hasnt fixed.
Usually when I have something to eat an hour or so later, the headache goes.
But all in all...I think I have had 3 headaches in 7 months.
I am 3 years Post Menopausal too.
When I am extremely hypo (TSH over 100) in preparation for whole body scans or other thyroid cancer related testing, I get almost daily migraine headaches. When I am between tests and properly suppressed with Synthroid, I only have migraines maybe every 3-4 months. I never had one in my life prior to December 2007. Go figure. I definitely think it can be related to being hypo.
Papillary thyroid cancer
First dx 1985
TT and RAI 1985
RAI for persistent disease 1986
Surgery April 2008, RAI July 2008
Tg currently 8.3 with suspicious lymph nodes on ultrasound
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.